# SDR RAIA9909005

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3242 · Brake
- Part: Maxaret
- Part number: AC69596
- Condition: Failed
- Location: Lt Mlg
- Part time: 437 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- LEFT BRAKE DOESN'T WORK.  MAINTENANCE REPLACED MAXARET FOR LEFT WHEEL.
